# SDR QMLA2018020518014

- Difficulty date: February 4, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N123LN
- Make and model: Snias AS350B2
- Aircraft serial: 4115
- Aircraft time: 3,371 hours, 10,735 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Intermittent
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE, A WARNING LIGHT FLICKERED. THEN THE FIRE LIGHT FLICKERED,  THEN CAME ON FOR A FEW SECONDS AND WENT OUT.  CAME BACK ON AGAIN, AND WENT OUT EACH TIME FOR A SLIGHTLY LONGER PERIOD.  LANDED AIRCRAFT AT FIRST AVAILABLE FIELD.  OPEN
